# SDR C2XA01BT048

- Difficulty date: April 4, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- Aircraft time: 27,825 hours, 31,580 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5397140220300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND FRAME 27A, STRINGER 14R TO BE CRACKED.  MAINTENANCE REPAIRED THE STRINGER IAW ATR42 SRM 53-91-43 FIGURE 405.
